# SDR U2RA2020041650001

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 100,317 hours, 15,121 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 683L178G07
- Part serial: R649204
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 ENGINE INBOARD THRUST REVERSER DAMAGED - ACCOMPLISHED MAJOR REPAIR OF DAMAGE ON NUMBER 4 ENGINE INBOARD THRUST REVERSER HALF.  REPAIR COMPLETED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC. ENGINEERING ORDER CONTROL NUMBER 20140 REVISION IR DATED APRIL 15, 2020, DATA APPROVED ON FAA FORM 8110-3 CONTROL NUMBER 20140 DATED APRIL 15, 2020.
